MAUDE Adverse Event Report: WELLSPECT AB LOFRIC SENSE; LOFRIC SENSE NELATON 15CM FR14

WELLSPECT AB LOFRIC SENSE; LOFRIC SENSE NELATON 15CM FR14
Model Number 4161405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023 a female patient with sjogren's syndrome (autoimmune disorder), got an intermittent nelaton straight tip catheter (lofric sense fr14) stuck in her urethra during withdrawal.She had then to go to emergency care for removal.The catheter was removed in an er and a piece of mucosal tissue was stuck in an eyelet upon removal.The female patient had bleeding and a hematoma due to the injury.The patient caregiver (mother) noted the lofric sense solution felt thick and sticky.The er doctor believes diagnosis of sjogren's may be an influential factor as patients experience dryness in mucosal tissues.Within the week prior to their next er visit, patient urologist prescribed macrobid for a possible uti.The er provider prescribed an additional 10 days of antibiotics after removing the lofric sense catheter.The er advised to use additional gel lubricant with lofric sense going forward.The patient caregiver used this technique for the week following their er visit, didn't have any issues with lofric sense, and then received another catheter samples (cure catheters (inadvertently)), but they worked well for the patient.

Brand Name
LOFRIC SENSE
Common Device Name
LOFRIC SENSE NELATON 15CM FR14
Manufacturer (Section D)
WELLSPECT AB
aminogatan 1
p.o.box 14
molndal, SE-43 121,
SW  SE-43121,
Manufacturer (Section G)
WELLSPECT AB
aminogatan 1
p.o.box14
molndal SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o.box14
molndal SE-43-121
SW   SE-43121
MDR Report Key17478853
Report Number3009632672-2023-00002
Device Sequence Number2647609
Product Code EZD
UDI-Device Identifier07392532086489
UDI-Public07392532086489
Combination Product (Y/N)N
PMA/510(K) Number
K123751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/05/2025
Device Model Number4161405
Device Catalogue Number4161405
Device Lot Number639815
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age36 YR
Patient SexFemale